lipodystrophy syndrome

lipodystrophy syndrome is a topic covered in the Taber's Medical Dictionary.

To view the entire topic, please or .

Nursing Central is an award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Explore these free sample topics:

-- The first section of this topic is shown below --

A side effect encountered in the treatment of HIV patients with protease inhibitors in which they develop abnormal accumulations of body fat (as over the upper back), hypercholesterolemia, hyperglycemia, hypertriglyceridemia, and insulin resistance.
SYN: SEE: HIV-associated lipodystrophy

-- To view the remaining sections of this topic, please or --

A side effect encountered in the treatment of HIV patients with protease inhibitors in which they develop abnormal accumulations of body fat (as over the upper back), hypercholesterolemia, hyperglycemia, hypertriglyceridemia, and insulin resistance.
SYN: SEE: HIV-associated lipodystrophy

There's more to see -- the rest of this entry is available only to subscribers.